| Catalog Number |
530A1167 |
| Medical Device Problem Code |
Gas/Air Leak (2946)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/27/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H3 - other: device will not be returned for investigation.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
Event or Problem Description
It was reported that the device had a leakage issue.The event occurred at (b)(6) hospitals.There was no patient involvement and no patient harm/adverse event reported.The product will not be returning to icu medical for repair.This product will be repaired either at helmier service center or would be repaired in the field in india.
Additional Manufacturer Narrative
Device evaluation: no product sample was received; therefore, visual and functional testing could not be performed.The reported issue could not be confirmed.The most probable cause is the input fitting with worn orings.If the product is returned, the manufacturer will reopen this complaint for further investigation.Device has not been serviced in the last 12 months.